×

Found 4,686 Documents (Results 1–100)

100
MathJax

A difference scheme of the decomposition method for an initial boundary value problem for the singularly perturbed transport equation. (English. Russian original) Zbl 07576950

Comput. Math. Math. Phys. 62, No. 7, 1193-1201 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 7, 1224-1232 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Analytic-numerical approach to construction of minimax solution to the Hamilton-Jacobi equation in three-dimensional space. (English. Russian original) Zbl 1489.35031

J. Math. Sci., New York 262, No. 3, 291-300 (2022); translation from Probl. Mat. Anal. 115, 55-62 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness criterion for solutions of nonlocal problems on a finite interval for abstract singular equations. (English. Russian original) Zbl 07488476

Math. Notes 111, No. 1, 20-32 (2022); translation from Mat. Zametki 111, No. 1, 24-39 (2022).
MSC:  34G10 34B10 34B16
PDF BibTeX XML Cite
Full Text: DOI

On the structure of the singular set of solutions in one class of 3D time-optimal control problems. (Russian. English summary) Zbl 1484.35011

PDF BibTeX XML Cite
Full Text: DOI MNR

A study of an epidemic SIR model via homotopy analysis method in the sense of Caputo-fractional system. (English) Zbl 1487.34103

N’Guérékata, Gaston M. (ed.) et al., Studies in evolution equations and related topics. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 51-67 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software